# SDR CALA2023013000256

- Difficulty date: January 29, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 54,512 hours, 17,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N8328U54
- Condition: Corroded
- Location: Bs 735 Rbl 60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN FLOOR SUPPORT STRUCTURE CORRODED STA 735 RBL 60. REPLACED FLOOR SUPPORT IAW SRM 51-40-02 PAR 4 AND 7. WORK PERFOR MED ON AMES ILN N/R 154944-0100-0072.
